Año 2018 / Volumen 110 / Número 2
Submission and tracking of manuscripts
Instructions to authors

Submission and tracking

SED 2019

SED 2019

Spanish Week of Digestive Diseases 2019

More Information

REED Journal

REED Journal

Play video

Año 2018 / Volumen 110 / Número 2

Imagen en Patología Digestiva

Spontaneous intramural intestinal hemorrhage due to anticoagulation therapy

123

Helena Ribeiro, Richard Azevedo, Eduardo Pereira, António Banhudo,

An 84-years old woman, medicated with acenocumarol, was admitted to the Emergency Room with lower abdominal pain and nauseas and no history of trauma. She was medicated with acenocumarol and had a non-measurable international normalized ratio. The findings of the bowel ultrasound, ileocolonoscopy and biopsies specimens were suggestive of intramural bleeding of the ileum, ileocecal valve and cecum. Spontaneous intramural bleeding of the gastrointestinal wall associated with oral anticoagulation is rare.

Valoración del lector: Valora este artículo:
Share Button
Enviar por e-mail

Nuevo comentario


Código de seguridad:
CAPTCHA code image
Speak the codeChange the code
 

Comentarios

No hay comentarios para este artículo.
Asociación Española de Ecografía Digestiva Sociedad Española de Endoscopia Digestiva Sociedad Española de Patología Digestiva
The Spanish Journal of Gastroenterology is the official organ of the Sociedad Española de Patología Digestiva, the Sociedad Española de Endoscopia Digestiva and the Asociación Española de Ecografía Digestiva
© 2019 The Spanish Journal of Gastroenterology